# SDR 04FDEA03128

- Difficulty date: November 16, 2004
- Submitted: November 17, 2004
- Operation: Air carrier
- Aircraft: N393FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46627
- Aircraft time: 78,106 hours, 28,115 cycles
- System (JASC): 5245 · Air Conditioning Doors
- Part: Door
- Condition: Damaged
- Location: A/C Pack
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR DOUBLER AT FUSELAGE STATION 500-518, NR 3 PACK DOOR, LONGERON 31R-32R NEEDS ENGINEERING EVALUATION TO DETERMINE IF REPAIR IS MAJOR OR MINOR AND IF REPAIR IS IN ACCORDANCE WITH FAA APPROVED DATA AND IF REPETITIVE INSPECTIONS ARE REQUIRED.  COMPLIED WITH FEDEX EA 8-5240-83841 PART 1, FUSELAGE, REPAIR EVALUATION AGING AIRPLANE PROGRAM EXISTING REPAIR DOUBLER AT STATION 500-518, NR 3 PACK DOOR.
